# SDR V0XD20160208018

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,637 hours, 22,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2R595730011SD
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, ASSIST CABLE IS FRAYED.  R & R PAX DOOR ASSIST CABLE, PN 2R59573001-1SD, IAW AMM 52-11-08.
